A Method of Proving Existence of Solution Curve for Nonlinear Equation using Affine Arithmetic

Yuchi Kanzawa, Shinichi Oishi

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)787-790
JournalProc. 2006 International Symposium on Nonlinear Theory and Its Applications
Publication statusPublished - 2006 Sep 14

Cite this

@article{833923e91b054139ac04f05bd2ddac05,
title = "A Method of Proving Existence of Solution Curve for Nonlinear Equation using Affine Arithmetic",
author = "Yuchi Kanzawa and Shinichi Oishi",
year = "2006",
month = "9",
day = "14",
language = "English",
pages = "787--790",
journal = "Proc. 2006 International Symposium on Nonlinear Theory and Its Applications",

}

TY - JOUR

T1 - A Method of Proving Existence of Solution Curve for Nonlinear Equation using Affine Arithmetic

AU - Kanzawa, Yuchi

AU - Oishi, Shinichi

PY - 2006/9/14

Y1 - 2006/9/14

M3 - Article

SP - 787

EP - 790

JO - Proc. 2006 International Symposium on Nonlinear Theory and Its Applications

JF - Proc. 2006 International Symposium on Nonlinear Theory and Its Applications

ER -